# SDR SWAA2022071119585

- Difficulty date: May 31, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 144A9401U20
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS727 AT LEVEL BL0 BULKHEAD AREA AT AFT CARGO COMPARTMENT 2022-305629 / [01] REPLACED BRACKET LOCATED BS727 AT LEVEL BL0 BULKHEAD AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:144A2600; SHEET: 486; REV: A; P/N:144A9401U20; P/O:2022-158225.;[02] REPLACED BRACKET LOCATED BS727 AT LEVEL BL0 BULKHEAD AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:144A2600; SHEET: 486; REV: A; P/N:144A9401U20; P/O:2022-158225.
